MathSciNet Relay Station
MathSciNet bibliographic data
MR1862084 (2002m:46100) 46L65 (16W35 22D25 58B32)
Bédos, E.; Murphy, G. J.; Tuset, L. Co-amenability of compact quantum groups. J. Geom. Phys. 40 (2001), no. 2, 130–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement